# SDR COMA9860230

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- System (JASC): 2720 · Rudder Control System
- Part: Dampener
- Part number: 10231007
- Condition: Leaking
- Location: Rudder
- Part time: 2,982 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD ELEVATOR FLUTTER DAMPENER IS LEAKING FLUID.  REPLACED FLUTTER DAMPENER.
